# SDR UALA2010111504234

- Difficulty date: November 14, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 59,611 hours, 8,657 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: S281W5012
- Part serial: 23
- Condition: Faulty
- Location: Flt Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG FLIGHT CONTROL SYSTEM.  REPLACED RIGHT FLIGHT CONTROL BATTERY.  MESSAGE WENT AWAY, NOT ACTIVE ON MAT.
